# SDR AALA202508257422

- Difficulty date: August 24, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N992AN
- Make and model: Boeing 737823
- Aircraft serial: 31071
- Aircraft time: 47,626 hours, 20,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EXIT LIGHT AT AFT RIGHT DOOR IS BROKEN. REPLACED LIGHT ASSEMBLY. PER AMM 33-51-01. OPERATIONAL CHEK GOOD.
